MathSciNet Relay Station
MathSciNet bibliographic data
MR2728746 (2011i:47096) 47J25 (47H09 47H10 47J20 49J40)
Qin, Xiaolong; Cho, Sun Young; Kang, Shin Min Iterative algorithms for variational inequality and equilibrium problems with applications. J. Global Optim. 48 (2010), no. 3, 423–445.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement